Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 685--686

Imatinib-induced dental hyperpigmentation in chronic myeloid leukemia in an adult female

Prabhat Agrawal, Omkar Singh, Ashwini Kumar Nigam, Shalini Upadhyay 
 Department of Medicine, S N Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Omkar Singh
Department of Medicine, S N Medical College, Agra, Uttar Pradesh
India

The course of chronic myeloid leukemia (CML) has changed since the introduction of imatinb, and its side-effects are still being reported. We are reporting a case of a CML patient who presented to us with discoloration of the upper front teeth following 6 months of therapy with imatinib. On detailed evaluation, the patient was found to have imatinib-induced dental hyperpigmentation.


How to cite this article:
Agrawal P, Singh O, Nigam AK, Upadhyay S. Imatinib-induced dental hyperpigmentation in chronic myeloid leukemia in an adult female.Indian J Pharmacol 2015;47:685-686


How to cite this URL:
Agrawal P, Singh O, Nigam AK, Upadhyay S. Imatinib-induced dental hyperpigmentation in chronic myeloid leukemia in an adult female. Indian J Pharmacol [serial online] 2015 [cited 2020 Sep 21 ];47:685-686
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=6;spage=685;epage=686;aulast=Agrawal;type=0